# SDR 95ZZZM418

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Door
- Part number: 5644530501
- Condition: Corroded
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION AROUND TAILCONE LOWER DOOR.  MECHANICALLY REMOVED CORROSION.  TREATED AND PRIMED AREA. FABRICATED AND INSTALLED DOUBLER IAW DER DWG ARW 950051-6037.
